Analytic smoothing effect for global solutions to nonlinear Schrödinger equations

Tohru Ozawa, K. Yamauchi

    Research output: Contribution to journalArticle

    16 Citations (Scopus)


    We prove the global existence of analytic solutions to the Cauchy problem for the cubic Schrödinger equation in space dimension n ≥ 3 for sufficiently small data with exponential decay at infinity. Minimal regularity assumption regarding scaling invariance is imposed on the Cauchy data.

    Original languageEnglish
    Pages (from-to)492-497
    Number of pages6
    JournalJournal of Mathematical Analysis and Applications
    Issue number2
    Publication statusPublished - 2010 Apr 15



    • Analytic smoothing effect
    • Global solutions
    • Nonlinear Schrödinger equations

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this